West Virginia, 2014Damaging Wind in West Virginia, June 8, 2014
June 8, 2014 · NWS RNK · 1 event in 1 county or zone
An upper level trough was moving through the central Ohio Valley the afternoon the the 8th. Showers and storms developed in association with it.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $255,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level trough was moving through the central Ohio Valley the afternoon the the 8th. Showers and storms developed in association with it. One storm was severe and produced a microburst that downed hundreds of trees over a length of 1000 yards. Another storm produced very heavy rain that caused mud to inundate a road near Blue Bend. Damage values are estimated.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Jun 8, 3:17 PM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 8, 3:17 PM EST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
417 PM EDT SUN JUN 8 2014
.SYNOPSIS...
A COLD FRONT WILL PUSH THROUGH THE REGION TONIGHT. WEAK HIGH
PRESSURE BY MOVING IN BEHIND THE FRONT WILL ALLOW FOR A DRIER
MONDAY. ANOTHER LOW PRESSURE SYSTEM MOVING NORTHEAST THROUGH THE
MISSISSIPPI RIVER VALLEY...WILL ALLOW WARM AND MOIST AIR TO ARRIVE
FROM THE GULF OF MEXICO...WITH STORMS BECOMING MORE NUMEROUS BY
MIDWEEK.
&&
.NEAR TERM /THROUGH MONDAY/...
AS OF 345 PM EDT SUNDAY...
AN UPPER LEVEL TROUGH IS CURRENTLY MAKING ITS WAY ACROSS THE
CENTRAL OHIO RIVER VALLEY THIS AFTERNOON...TRIGGERING MAINLY
SHOWER ACTIVITY...ALTHOUGH LATEST RADAR TRENDS INDICATE THE
SHOWERS INTENSIFYING ACROSS SOUTHEAST WEST VIRGINIA. STRONG
SURFACE HEATING HAS MADE FOR A STRIP OF HIGHER INSTABILITY
STRETCHING FROM SOUTHERN PENNSYLVANIA THROUGH THE INTERSTATE 64
CORRIDOR...AND IT IS IN THIS REGION WHERE WE WILL WATCH FOR ANY
STRONG THUNDERSTORM DEVELOPMENT THROUGH THE REMAINDER OF THE DAY.
ALSO KEEPING AN EYE ON AN AREA OF RAIN MOVING ACROSS NORTH CENTRAL
NORTH CAROLINA THIS AFTERNOON THAT WILL CLIP OUR SOUTHERN COUNTIES
THROUGH EARLY EVENING.
INTENSITY OF SHOWERS AND THUNDERSTORMS WILL DIMINISH AFTER SUNSET
WITH THE LOSS OF HEATING...HOWEVER SOME SHOWER ACTIVITY WILL
PERSIST OVERNIGHT AS THE UPPER LEVEL TROUGH SHIFTS EAST. MODELS
ARE A LITTLE SLOWER WITH THE PASSAGE OF THE TRAILING COLD FRONT
EXTENDING FROM A SURFACE LOW PUSHING UP THE OHIO RIVER VALLEY...
WITH THE FRONT EXPECTED TO ENTER OUR SOUTHEAST WEST VIRGINIA
COUNTIES AFTER MIDNIGHT. WITH SOME CLOUD COVER DIMINISHING LATER
TONIGHT...MAY SEE PATCHY FOG DEVELOP ACROSS THE REGION...
ESPECIALLY FOR AREAS WHICH RECEIVED SIGNIFICANT RAINFALL TODAY AS
WELL AS SOME OF THE DEEPER RIVER VALLEYS. OVERNIGHT LOWS WILL
REMAIN WARM AND MUGGY AHEAD OF THE FRONT...WITH TEMPERATURES
FALLING INTO THE LOW/MID 60S.
WITH THE UPPER LEVEL TROUGH SHIFTING EAST OVERNIGHT...WE CAN THEN
EXPECT WEAK RIDGING TO THEN TAKE OVER...WHICH WILL HELP KEEP A LID
ON CONVECTIVE DEVELOPMENT FOR MONDAY...ALTHOUGH A FEW SHOWERS AND
ISOLATED STORMS MAY DEVELOP DURING EARLY EVENING WITH DAYTIME
HEATING. RIDGING WILL MAKE FOR SLIGHTLY WARMER TEMPERATURES
COMPARED TO SUNDAY...WITH HIGHS IN THE UPPER 70S/LOW 80S IN THE
MOUNTAINS...WHILE THE PIEDMONT CAN EXPECT UPPER 80S.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
...AS OF 315 PM EDT SUNDAY...
PATTERN IN FIRST FEW DAYS OF THE WEEK WILL BE DOMINATED BY THE SLOW-
MOVING UPPER LOW DRIFTING ACROSS THE SOUTHERN PLAINS WHICH WILL BE
PRODUCING AN EXTENDED PERIOD OF HEAVY TO EXCESSIVE RAINFALL ACROSS
PARTS OF THAT AREA. OUR AREA WILL REMAIN IN A BROAD AND MOIST DEEP-
LAYER SOUTHWESTERLY FLOW THROUGH WEDNESDAY AND BEYOND AS THE UPPER
LOW LIFTS VERY SLOWLY NORTH INTO THE WESTERN OHIO VALLEY. THE BEST
SUPPORT FOR HEAVY RAINFALL WILL REMAIN TO OUR WEST BUT WITH ABUNDANT
MOISTURE AND DIURNAL HEATING SHOULD SEE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS BOTH TUESDAY AND WEDNESDAY AFTERNOON.
PINPOINTING A PARTICULAR AREA FOR ENHANCED CONVECTIVE ACTIVITY WILL
BE PROBLEMATIC DUE TO THE LACK OF STRONG FORCING...BUT DIURNAL CYCLE
SHOULD CONTINUE TO PREDOMINATE WITH AFTERNOON/EVENING SHOWERS AND
THUNDERSTORMS OF WHICH A FEW STRONGER PULSE STORMS COULD PRODUCE
STRONG WIND GUSTS...HAIL AND HEAVY RAINFALL AS THE BOUNDARY LAYER
WILL BE VERY MOIST THROUGHOUT THE PERIOD. SURFACE DEWPOINTS WILL
REMAIN FROM AROUND 60 IN THE WESTERN MOUNTAINS TO MID- OR UPPER 60S
ACROSS THE PIEDMONT. TEMPS IN THIS REGIME WILL BE A LITTLE TRICKY
WITH THE MIX OF CLOUDS AND SUN ALTHOUGH GENERALLY MILD...DEPENDING
ON HOW MUCH SUN VERSUS CLOUDS PREVAIL. SHOULD BE RUNNING A FEW
DEGREES ABOVE EARLY JUNE CLIMO FOR DAYTIME HIGHS...RANGING FROM NEAR
80 WEST TO NEAR 90 FAR EAST...LOWS WILL BE QUITE A BIT ABOVE CLIMO
AT NIGHT..10F OR MORE...AS CLOUDS AND HIGH HUMIDITY IMPEDE
NOCTURNAL COOLING.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
...AS OF 315 PM SUNDAY...
THE PATTERN...OR AT LEAST THE AIR MASS...DOES NOT CHANGE APPRECIABLY
EVEN BY LATE WEEK AND INTO NEXT WEEKEND AS THE OH VALLEY LOW IS
FINALLY ABSORBED INTO THE NORTHERN STREAM FLOW ALONG THE US-CANADA
BORDER LEAVING OUR REGION IN EITHER A CONTINUED BROAD TROUGH OVER
THE SOUTHEAST OR WITHIN AN AMPLIFIED RIDGE OVER THE NORTHEAST AND
POSSIBLY SOME OF BOTH AS THE ECMWF DEPICTS. EITHER OUTCOME WILL
FEATURE A GENERALLY WEAK FLOW ALOFT BUT MAINLY FROM THE SOUTHWEST
AND A PERSISTENTLY HIGH MOISTURE ENVIRONMENT ACROSS THE EASTERN
STATES. SEVERAL DIFFICULT TO TIME EMBEDDED SHORT-WAVES MAY PROVIDE
INCREASED CHANCES FOR CONVECTION BUT THE TIMING AT THIS RANGE IS
PROBLEMATIC. BEST CHANCES FOR MORE WIDESPREAD ACTIVITY MAY BE FRIDAY
AFTERNOON AS A WEAK COLD FRONT SLIDES ACROSS THE AREA...BUT HAVE
KEPT A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE GRIDS FOR MUCH OF
THE PERIOD WITH A TYPICAL DIURNAL INCREASE IN THE AFTERNOON FOCUSING
ALONG THE HIGHER MOUNTAIN TERRAIN AT THE OUTSET BUT WITH PULSE
ACTIVITY POSSIBLE JUST ABOUT ANYWHERE. WILL CONTINUE TO SEE PLENTY
OF CLOUDS BUT WITH SUFFICIENT BREAKS TO COMPLICATE ESPECIALLY THE
FORECAST HIGH TEMPERATURES. WENT GENERALLY WITH HPC OR MODEL BLEND
FOR TEMP REGIME WHICH KEEPS US AGAIN A FEW DEGREES ABOVE EARLY TO
MID-JUNE CLIMO BUT NOTHING VERY OPPRESSIVE. AIR CONDITIONERS MAY BE
RUNNING IN SOME HOMES AS THE HUMIDITY SHOULD REMAIN ELEVATED
THROUGHOUT WITH DEWPOINTS AND HENCE OVERNIGHT LOWS MAINLY IN THE
60S.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
AS OF 740 AM EDT SUNDAY...
STILL OBSERVING MVFR CEILINGS ALONG THE BLUE RIDGE THIS
AFTERNOON...HOWEVER CEILINGS HAVE LIFTED TO VFR MOST OTHER
LOCATIONS. AN UPPER LEVEL DISTURBANCE IS PASSING ACROSS THE
AREA...TRIGGERING SPOTTY SHOWER AND THUNDERSTORM ACTIVITY. CLOUD
COVER HAS BEEN WIDESPREAD THROUGH THE DAY...LIMITING BOTH HEATING
AND INSTABILITY...HOWEVER RAINFALL HAS BEEN LOCALLY HEAVY WHERE IT
HAS OCCURRED...LIMITING VISIBILITIES TO 1SM OR LESS AT TIMES.
SHOWER ACTIVITY CURRENTLY MAKING ITS WAY EAST OF THE BLUE RIDGE
IS PART OF THE FIRST ROUND EXPECTED FOR THE DAY. EXPECT ANOTHER
LINE OF SPOTTY SHOWERS AND POSSIBLY THUNDERSTORMS TO DEVELOP
DURING EARLY EVENING AS AN APPROACHING COLD FRONT ENTERS FROM THE
WEST. CANNOT RULE OUT ONE OR TWO STRONG STORMS DEVELOPING DURING
THE EVENING...PARTICULARLY NORTH OF A KBLF TO KLYH LINE WHERE
BETTER SHEAR IS EXPECTED...BUT THE THREAT OF WIDESPREAD STRONG
STORMS IS LOW.
THE COLD FRONT WILL PASS ACROSS THE AREA OVERNIGHT...RESULTING IN
A WESTERLY TO NORTHWESTERLY WIND SHIFT. THAT STATED...WINDS WILL
BE LIGHT...AND ALREADY OBSERVED RAINFALL AT KROA AND KLWB
TODAY...SO WOULD NOT BE SURPRISED TO SEE FOG DEVELOP AT THESE
AIRPORTS...IN ADDITION TO OTHER SPOTS THAT RECEIVE SIGNIFICANT
RAINFALL TODAY. SHOWERS AND THUNDERSTORMS WILL FADE IN COVERAGE
AND INTENSITY AFTER SUNSET...BUT EXPECT A FEW SHOWERS TO PERSIST
THROUGH THE NIGHT AS THE FRONT PASS EAST.
EXTENDED AVIATION DISCUSSION...
DIMINISHED SHRA/TSRA ACTIVITY MON AS AN UPPER DISTURBANCE MOVES
EAST OF THE REGION. THE NEXT SYSTEM WILL APPROACH THE REGION FROM
THE WEST LATE TUE INTO WED...WITH THE NEXT CHANCE FOR SHRA/TSRA.
THIS SYSTEM COULD POTENTIALLY BE A SLOW MOVING UPPER LOW...WITH A
MULTIPLE DAY THREAT FOR SHRA/TSRA...ESPECIALLY DURING THE
AFTERNOON/EVENINGS WED-FRI. THUS...PERIODS OF MVFR-IFR CIGS/VSBYS
CAN BE EXPECTED ALONG WITH INCREASING THREAT FOR LATE NIGHT/EARLY
MORNING FOG IN AREAS THAT SEE RAINFALL. IMPROVED AVIATION
CONDITIONS SHOULD FINALLY RETURN FOR THE WEEKEND AS THE UPPER LOW
MOVES EAST OF THE REGION.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.
&&
SYNOPSIS...NF
NEAR TERM...NF
SHORT TERM...PC
LONG TERM...PC
AVIATION...NF/WP
Hazardous weather outlook, Jun 8, 2:54 PM EST, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
354 PM EDT SUN JUN 8 2014
NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-092000-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
354 PM EDT SUN JUN 8 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
EXPECT A FEW ISOLATED THUNDERSTORMS LATE THIS AFTERNOON INTO
EARLY EVENING TO BE STRONG...AND POSSIBLY SEVERE. THE MAIN THREAT
FROM THESE STORMS WILL BE GUSTY...AND LOCALLY DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 8, 11:02 AM EST, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1202 PM EDT SUN JUN 8 2014
VAZ019-WVZ045-081630-
ALLEGHANY VA-GREENBRIER WV-
1202 PM EDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHWESTERN ALLEGHANY COUNTY IN WEST CENTRAL VIRGINIA...
SOUTHEASTERN GREENBRIER COUNTY IN SOUTHEAST WEST VIRGINIA...
* UNTIL 1230 PM EDT
* AT 1201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR ALVON...MOVING TO THE NORTHEAST
AT 20 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
NEOLA...
NATURAL WELL...
CALLAGHAN...
AND ALVON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
&&
LAT...LON 3796 8005 3796 7999 3789 7989 3770 8018
3784 8032 3804 8011
TIME...MOT...LOC 1601Z 231DEG 16KT 3783 8018
CFSpecial weather statement, Jun 8, 3:20 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
420 PM EDT SUN JUN 8 2014
WVZ045-082045-
GREENBRIER WV-
420 PM EDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
EAST CENTRAL GREENBRIER COUNTY IN SOUTHEAST WEST VIRGINIA...
* UNTIL 445 PM EDT
* AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR RORER...MOVING TO THE NORTHEAST AT 30
MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH OCCASIONAL CLOUD-TO-GROUND LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
NEOLA...
RENICK...
ALVON...
RORER...
AND FALLING SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 3805 8027 3804 8021 3804 8016 3805 8014
3806 7996 3799 8000 3792 8010 3787 8033
3792 8041 3804 8040 3811 8035
TIME...MOT...LOC 2018Z 245DEG 24KT 3800 8026
RABSpecial weather statement, Jun 8, 3:44 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
444 PM EDT SUN JUN 8 2014
WVZ045-082115-
GREENBRIER WV-
444 PM EDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHWESTERN GREENBRIER COUNTY IN SOUTHEAST WEST VIRGINIA...
* UNTIL 515 PM EDT
* AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DUO...MOVING TO THE NORTHEAST AT 30 MPH.
* VERY HEAVY RAIN...PEA SIZE HAIL...AND WIND GUSTS UP TO 30 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH OCCASIONAL CLOUD-TO-GROUND
LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
ANJEAN...
QUINWOOD...
DUO...
LEONARD...
AND TROUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 3823 8036 3811 8036 3806 8028 3795 8068
3808 8075 3808 8071 3827 8044
TIME...MOT...LOC 2042Z 245DEG 24KT 3808 8062
RABSpecial weather statement, Jun 8, 3:49 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
449 PM EDT SUN JUN 8 2014
VAZ019-020-WVZ045-082115-
BATH VA-ALLEGHANY VA-GREENBRIER WV-
449 PM EDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHWESTERN BATH COUNTY IN WEST CENTRAL VIRGINIA...
EXTREME NORTHWEST ALLEGHANY COUNTY IN WEST CENTRAL VIRGINIA...
NORTHEAST GREENBRIER COUNTY IN SOUTHEAST WEST VIRGINIA...
* UNTIL 515 PM EDT
* AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NEOLA...MOVING TO THE EAST-NORTHEAST AT 25 MPH.
* WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM ALONG WITH VERY
HEAVY RAIN AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HOT SPRINGS...
NEOLA...
NATURAL WELL...
INGALLS FIELD...
AND CARLOOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 3792 7980 3790 8016 3804 8019 3804 8016
3806 8011 3806 7997 3811 7993 3812 7994
3813 7988
TIME...MOT...LOC 2042Z 259DEG 24KT 3798 8006
RABThunderstorm Wind, Greenbrier
- When
- June 8, 4:45 PM EST to 4:46 PM EST
- Where
- Greenbrier County, 0.12 mi WSW of Blue Bend to 0.37 mi ENE of Blue Bend
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $255,000
- Reported by
- Emergency Manager
- Coordinates
- 37.920, -80.272
Local emergency management survey indicated a couple hundred trees were blown down over a length of 1000 yards by a suspected microburst in the Blue Bend area along Anthony Road, roughly two miles west of the intersection of Anthony Road and WV92. Most trees were uprooted, and some were snapped. Many of the trees fell in a campgrounds area where signage, trash cans, and one setup camp were damaged. Damage values are estimated.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, June 8 to 11, 20142 deaths · 1 event
- Flash Flooding and Hail in Mississippi, June 8 to 10, 2014$1.8 million · 1.75 in hail · 52 events
- Tornadoes and Flash Flood in Colorado, June 8, 20141 injured · $36,000 · EF2 · 14 events
- Tornadoes and Hail in New Mexico, June 8, 2014$105,000 · EF1 · 22 events
- Tornado and Damaging Winds in West Virginia, June 8, 2014$100,000 · EF1 · 9 events
- Flash Flooding in New York, June 8, 2014$235,000 · 8 events
- Tornado and Damaging Winds in Georgia, June 8, 2014$156,000 · EF0 · 4 events
- Hail and Damaging Winds in Florida, June 8, 20142 injured · $20,000 · 1 in hail · 21 events
- Flash Flooding and Hail in Mississippi, June 8 to 9, 20141 injured · $20,000 · 2.5 in hail · 18 events
- Hail and Lightning Strikes in Florida, June 8, 2014$50,000 · 1 in hail · 3 events
- Wildfire in Washington, June 8 to 9, 2014$50,000 · 1 event
- Tornado and Hail in Colorado, June 8, 2014$3,000 · EF1 · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 527458.